Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suggest treatment for itcy skin infection - Online Doctor Chats

Date : 30-Jan-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Dr. XXXXXXX here
Doctor:How can I help you?
User:Good Evening
User:Just want to consult one thing
User:in my left leg, having some Skin dicease...
User:not able to wear shoes
User:r u there..
Doctor:Can you describe the problem?
User:When i am wearing shoes, it will be itching
Doctor:is there any skin lesion along with the itching?
User:Yes, it become a wound now..
User:I used to wash with Hot Water
User:Now leg also little bit swelling
Doctor:Since when are you having this problem?
User:what should i do
Doctor:Have you seen a doctor?
User:No as of Now
Doctor:Since when are you having this problem?
User:almost 1 year...
User:actually what happens
User:if am taking medicines for any other fever or something
User:it will be Normal
User:so i dont bother about that
Doctor:May I know your age?
Doctor:Is it on both feet or only one side?
User:only One side
Doctor:Is there any discharge from the wound?
Doctor:Is there any oozing?
Doctor:Are you there?
Doctor:Are you there?
User:No nothing like that but itching and paining
Doctor:Do you have diabetes?
User:No Sir....
Doctor:Let me brief you.
User:ok... tell me
Doctor:From your description, what I understand is you have a long standing problem - wound on the left leg
Doctor:which is icthy and painful.
Doctor:With no other description, I am unable to think of any organic skin condition resembling these feature.
Doctor:hence I request you to send me a picture of the affected area
Doctor:the picture can help me understand the problem better.
Doctor:Can you send a picture to YYYY@YYYY
User:OK Dr..
Doctor:I await your pictures.
Doctor:Are you there?
User:now sending
User:sending from my Gmail ID
Doctor:Give me a few minutes while I look at it.
User:OK.... while u look, it shows yellow color, because i have applied Turmeric powder
User:r u there
Doctor:I received the picture.
Doctor:It looks like you have skin thickening with secondary features on it.
Doctor:The turmeric on it has masked those secondary changes
Doctor:The gross change seems to be related to icthyosis to me.
Doctor:I suggest my patients to use good moisturizer such as vaseline petroleum jelly on it.
Doctor:If itching is severe, you can take antihistamines (cetrizine 10mg at night for 10 days)
Doctor:Avoid hot water bath and any other product that may irritate the skin.
Doctor:If the symptoms worsen in the next couple of weeks
Doctor:consult a dermatologist
Doctor:who can prescribe you skin emolents +/- steroid cream
User:Cetrizine is a cream know
Doctor:Cetrizine 10mg is a tablet which will relieve the itching
User:any other cream can be applied over that
Doctor:You can consult a dermatologist if the thickening and skin lesion worsen.
User:Ok Dr... let me check with dermatologist
Doctor:You can apply vaseline petroleum jelly and take tablet cetrizine.
Doctor:Consult a dermatologist who can examine the skin lesion closely without the turmeric powder.
User:Thank you so much for your advice and support, especially your busy time...
Doctor:It was my pleasure.
Doctor:Thanks for consulting me.
Doctor:Bye for now.
User:do u mean to say, vaseline can apply over that...
Doctor:Yes, vaseline petroleum jelly can be applied over the lesion
Doctor:along with cetrizine.
User:OK Dr....
User:Thank you and bye now...
Doctor:See a dermatologist for further advice.
Doctor:Thanks for consulting me.
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor